# SDR USAA2010120492839

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 53,981 hours, 37,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - WEEKLY - MAJOR REPAIR - 3 CRACKS IN FUSELAGE SKIN AT BS 727E, S23R.  REPAIRED FUSELAGE SKIN AT BS 727E, S23R IAW B737 SRM 53-00-01 REPAIR 31.
